# SDR SWIA201743051

- Difficulty date: February 14, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 38,025 hours, 31,860 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Not Reported
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD FOR A GEAR DISAGREE.  REMOVED AND REPLACED NLG HARNESS AND BRACKET IAW AMM.
